# SDR IPXA09M57429

- Difficulty date: September 15, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 48,920 hours, 7,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48578
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SMALL DENT ON UPPER SKIN I/B FLAP LT SIDE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-00-01 FIG 201 REPAIR 1 SHEET 1 OF 4.
